# SDR SIMA202007221001

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 38,585 hours, 34,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR RED HANDLE DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBRICATED MAIN DOOR STOPS, ROLLERS, AND ASSOCIATED GUIDES AS NECESSARY, MAIN CABIN DOOR OPENS AND CLOSES AND LATCHES SMOOTHLY AND SECURELY IAW AMM 52-18-00
